# SDR SWAA2022021471076

- Difficulty date: May 19, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ STAB UPPER TE SURFACE; FROM ELEVATOR COUNTERWEIGHT CUTOUT TO LOGO LT; FILLET STRIP PANEL FRAYED AND DELAMINATED. / REPLACED 2 EA R/H HORIZ STAB UPPER TE FILLET STRIP PNL IAW B 737 SRM 51-40-02-0G-0 STEP 10 D 3 A70340 A70327
